RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1956, Volume 20, Issue 5, Pages 661–666 (Mi izv3838)  

This article is cited in 1 scientific paper (total in 2 paper)

Estimation of an exponential trigonometric sum

A. G. Postnikov


Full text: PDF file (457 kB)

Bibliographic databases:
Received: 31.10.1955

Citation: A. G. Postnikov, “Estimation of an exponential trigonometric sum”, Izv. Akad. Nauk SSSR Ser. Mat., 20:5 (1956), 661–666

Citation in format AMSBIB
\Bibitem{Pos56}
\by A.~G.~Postnikov
\paper Estimation of an exponential trigonometric sum
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1956
\vol 20
\issue 5
\pages 661--666
\mathnet{http://mi.mathnet.ru/izv3838}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=84068}
\zmath{https://zbmath.org/?q=an:0072.27401}


Linking options:
  • http://mi.mathnet.ru/eng/izv3838
  • http://mi.mathnet.ru/eng/izv/v20/i5/p661

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, A. A. Dezin, A. A. Karatsuba, L. D. Kudryavtsev, M. P. Mineev, S. M. Nikol'skii, L. P. Postnikova, Yu. V. Prokhorov, V. N. Chubarikov, A. B. Shidlovskii, A. A. Yudin, “Aleksei Georgievich Postnikov (obituary)”, Russian Math. Surveys, 53:1 (1998), 199–204  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. R. N. Boyarinov, “On the distribution of absolute values of the trigonometric sum”, Discrete Math. Appl., 22:1 (2012), 37–40  mathnet  crossref  crossref  mathscinet  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:151
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020